# SDR TRBA2007079

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 24,167 hours, 22,972 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, F/O'S EHSI WENT BLANK.  ABORTED TAKEOFF AND RETURNED TO BLOCK.  REMOVED AND REPLACED F/O EHSI AND PERFORMED OPT CK IAW JIC NR 34-75-81 AND FOUND SYSTEM WORKING PROPERLY.
